# SDR CA190503016

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT, THRUST SUDDENLY CHANGED FROM CLB2 TO GA THRUST BY ITSELF. PILOT TRIED TO SET BACK MANUALLY TO CLB THRUST, WHICH DIDN`T WORK AT THE BEGINNING.PILOT SWITCHED OFF AP AND AT AND TRIED AGAIN TO SWITCH IT BACK, WHICH WORKED THIS TIME. REST OF THE FLIGHT NORMAL BEHAVIOR OF AT. AT ALL TIMES NORMAL FMA INDICATIONS. (TC# 20190503016)
